# SDR 2006UALA00885

- Difficulty date: May 3, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 25,648 hours, 9,862 cycles
- Engine: Iae V2522A5
- Engine time: 15,740 hours, 6,260 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG STALLED IN CRUISE.  LIGHTING STRIKE IS MOSTLY CAUSE OF STALL WARNING. NO DEFECTS FOUND DURING TROUBLE SHOOTING.   REPLACED VSVA AS A PRECAUTIONARY PROCEDURE (NO FAULT FOUND).
